# SDR CA081216004

- Difficulty date: December 14, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 45,778 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI AS THE CREW TURNED INTO A 35 KNOT HEADWIND THE FIRST OFFICER WINDSHIELD SHATTERED.  THE WINDSHEILD HEAT WAS SELECTED TO LOW AND THE OUTSIDE AIR TEMPERATURE WAS -36 DEGREES CELCIUS.  MAINTENANCE REPLACED THE WINDSHIELD IN ACCORDANCE WITH THE AMM AND WAS RELEASED TO SERVICE.
